# SDR CA140919003

- Difficulty date: September 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 885 hours
- Component: Magneto, Champion
- Component part number: 4370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISTRIBUTOR BLOCK GEAR FINGER FOUND LOOSE DURING 500 HOUR INSPECTION.
